# SDR ASAA2015032811159

- Difficulty date: March 28, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 26,257 hours, 8,136 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fault Message
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONG TERM FAULT ENGINE 1, MSG NR: 76-31361, THE START LEVER SIGNALS DISAGREE.  ACFT GROUNDED.  ON DEFERRAL.
